Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Pistone, Giovanni"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Pistone, Giovanni and Wynn, Henry ORCID: 0000-0002-6448-1080 (2006) Cumulant varieties. Journal of Symbolic Computation, 41 (2). pp. 210-221. ISSN 0747-7171

Pistone, Giovanni, Riccomagno, E. and Wynn, Henry P. ORCID: 0000-0002-6448-1080 (2006) Polynomial ideals, monomial bases and a divided difference formula. Rendiconti dell'Istituto di Matematica dell'Università di Trieste, 37. pp. 121-144. ISSN 0049-4704

Pistone, Giovanni, Riccomagno, Eva and Wynn, Henry ORCID: 0000-0002-6448-1080 (2001) Computational commutative algebra in discrete statistics. Contemporary Mathematics, 287 (Specia). pp. 267-282. ISSN 0271-4132

Pistone, Giovanni and Wynn, Henry ORCID: 0000-0002-6448-1080 (1996) Generalised confounding with Grobner bases. Biometrika, 83 (3). pp. 653-666. ISSN 0006-3444

This list was generated on Tue Jul 23 11:57:14 2024 BST.